# SDR IPXA2023121528319

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 82,417 hours, 18,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* CENTER PIT CEILING DAMAGE, UPPER GILLINER ATTACH ANGLE INBOARD OF THE FWD DOOR ACTUATOR ARM. INSTALLED CTR CARGO COMPT CEILING LINER IAW AMM 25-56-07
